advertisement
Question
Posted by: Anon | 2008/06/13

Unusual period pls help

I've been on clomid 150mg haven't had a period since last year and I have PCOS. I've been on the 50mg and 100mg and I did not get my period. Was on provera to bring on my bleeding before I took the 150mg. Started bleeding think it's my period, but it seems to be going away after just 2days. What could be causing this. Did I get my period or is it just breakthrough bleeding? I'm really worried pls help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You have to take this as a perod and use the clomid as prescribed.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: LL | 2008/06/13

You have irregular periods because of the PCOS. Just sounds like you are not ovulating.... I think you should consult your gynea again or see a specialist..

Reply to LL
Posted by: Anon | 2008/06/13

Oh, I also forgot to say that I had terrible pain before that, severe abdominal and back pains. I thought I was pregnant cos my breast were different and I just didn't feel the same.

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement